MAUDE Adverse Event Report: ETHICON INC. EB EXC 5GRN/5WHT 30IN 2-0 D/A SH-2; SUTURE, NONABSORBABLE, SYNTHETIC

ETHICON INC. EB EXC 5GRN/5WHT 30IN 2-0 D/A SH-2; SUTURE, NONABSORBABLE, SYNTHETIC
Catalog Number PXX82
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The device history records were reviewed and the manufacturing criteria were met prior to the release of this lot.
 
Event or Problem Description
It was reported that the customer opened a box of suture and a different kind of suture package was inside the box.No adverse patient consequences were reported.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 1/10/2019.The product upon which this medwatch is based has been received, however, the product evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.
 
Additional Manufacturer Narrative
(b)(4).Date sent to the fda: 02/04/2019.Investigation summary: it was reported that the device had incorrect implantable issues.A picture of the sample was received for analysis.Upon visual inspection of the picture, a sample of product code 10x52 inside of the sterile package with information of product code pxx82.An empty opened overwrap of product code pxx82, lot # mc6747 and an opened msda folder with ten parked strands double armed of product code 10x52 were returned for analysis.During the visual inspection of sample, a mismatched between the product code pxx82 of overwrap and the product code 10x52 of msda folder were observed.Also, the sample into of folder was examined and belong to product code 10x52.The manufacturing records were reviewed, and the manufacturing/packaging criteria were met prior to the release of this batch.Per the condition of the sample received, the assignable cause of assembly incorrect implantable is mixed product.

Brand Name
EB EXC 5GRN/5WHT 30IN 2-0 D/A SH-2
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8174503
Report Number2210968-2018-77836
Device Sequence Number11461234
Product Code GAT
UDI-Device Identifier10705031049390
UDI-Public10705031049390
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Catalogue NumberPXX82
Device Lot NumberMC6747
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/14/2018
Initial Date Received by Manufacturer 11/22/2018
Supplement Date Received by Manufacturer12/14/2018
01/10/2019
Initial Report FDA Received Date12/18/2018
Supplement Report FDA Received Date01/10/2019
02/04/2019
Patient Sequence Number1